Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 16, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 30, 2013, 3:33 PM CDT for Bourbon County, Kansas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2013, 3:33 PM CDT (20:33 UTC)
- Expired
- Mar 30, 2013, 4:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Bourbon County, KS
The radar
The Pleasant Hill radar (KEAX), 124 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 4:20 PM CDT | HAIL 0.75 | 3 Nw Hiattville, KS | SPOTTER REPORT RELAYED THROUGH FT. SCOTT PD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:04 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
188
WUUS53 KSGF 302033
SVRSGF
KSC011-302115-
/O.NEW.KSGF.SV.W.0016.130330T2033Z-130330T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT SAT MAR 30 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOURBON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 415 PM CDT
* AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF BRONSON...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
* LOCATIONS IMPACTED INCLUDE...
BRONSON...DEVON...HIATTVILLE...MARMATON...PETERSBURG...
PORTERVILLE...REDFIELD...UNIONTOWN AND XENIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3788 9509 3788 9508 3804 9509 3805 9508
3804 9506 3788 9473 3767 9483 3768 9488
3768 9509 3776 9510
TIME...MOT...LOC 2033Z 310DEG 19KT 3794 9514
HAIL...1.00IN
WIND...<50 MPH
$$
BOXELL2 follow-up statements
203
WWUS53 KSGF 302046
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT SAT MAR 30 2013
KSC011-302115-
/O.CON.KSGF.SV.W.0016.000000T0000Z-130330T2115Z/
BOURBON KS-
346 PM CDT SAT MAR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BOURBON COUNTY
UNTIL 415 PM CDT...
AT 343 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRONSON...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
LOCATIONS IMPACTED INCLUDE...
BRONSON...DEVON...HIATTVILLE...MARMATON...PETERSBURG...PORTERVILLE...
REDFIELD...UNIONTOWN AND XENIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3788 9509 3788 9508 3804 9509 3805 9508
3804 9506 3788 9473 3767 9483 3768 9488
3768 9509 3776 9510
TIME...MOT...LOC 2047Z 310DEG 19KT 3789 9507
HAIL...1.25IN
WIND...<50 MPH
$$023
WWUS53 KSGF 302058
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT SAT MAR 30 2013
KSC011-302115-
/O.CON.KSGF.SV.W.0016.000000T0000Z-130330T2115Z/
BOURBON KS-
358 PM CDT SAT MAR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BOURBON COUNTY UNTIL 415 PM CDT...
AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRONSON...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
LOCATIONS IMPACTED INCLUDE...
BRONSON...HIATTVILLE...MARMATON...PETERSBURG...PORTERVILLE...REDFIELD
AND UNIONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3788 9509 3788 9508 3793 9508 3789 9475
3788 9473 3768 9482 3768 9488 3768 9509
3776 9510
TIME...MOT...LOC 2058Z 310DEG 19KT 3785 9501
HAIL...1.25IN
WIND...<50 MPH
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 12:14 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Mar 30, 12:14 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1214 PM CDT SAT MAR 30 2013 ...MESOSCALE CONVECTIVE DISCUSSION AND UPDATE TO AVIATION... .UPDATE... INITIAL AREA OF RAINFALL...THE LEFTOVERS OF NOCTURNAL CONVECTION ACROSS KANSAS LAST NIGHT...CONTINUES TO PUSH EAST ACROSS THE OZARKS. SUBSIDENCE IN THE WAKE OF THE MAIN MID LEVEL WAVE...ASSISTED BY CONVECTION-INDUCED MCV...HAS RESULTED IN A DIMINISHING TREND TO RAINFALL...AND IS ALSO HELPING TO SLOWLY CLEAR CLOUD COVER ACROSS EASTERN KANSAS...WITH MUCH OF THE FLINT HILLS REGION EXPERIENCING MOSTLY SUNNY SKIES AS OF MIDDAY. THIS CLEARING ACROSS EASTERN/SOUTHEASTERN KANSAS WILL BE KEY TO CONVECTIVE DEVELOPMENT THIS AFTERNOON. INSTABILITY SHOULD INCREASE AS DIABATIC HEATING CONTINUES...WITH SHORT TERM GUIDANCE IN GENERAL AGREEMENT IN PRODUCING 1000-1500 J/KG OF MLCAPE ACROSS THIS AREA BY THE 20-22Z TIME FRAME. AS A COLD FRONT BEGINS TO APPROACH THIS AREA LATER THIS AFTERNOON...CONVECTIVE INITIATION SHOULD TAKE PLACE ACROSS THE FLINT HILLS...WITH CONVECTION PUSHING EAST-SOUTHEAST INTO THE EVENING HOURS. GIVEN 0-6 KM SHEAR IN THE 30-40 KT RANGE...AND RELATIVELY WEAK FORCING (AT LEAST INITIALLY)...SUPERCELLS MAY VERY WELL BE THE INITIAL CONVECTIVE MODE...THOUGH SOME LESS ORGANIZED MULTI-CELL CLUSTERS ARE ALSO NOT OUT OF THE QUESTION. AS COLD POOL CONGLOMERATION TAKES PLACE AND LINEAR FORCING INCREASES...AN EVENTUAL MERGER OF CONVECTION INTO AN MCS SEEMS PROBABLE. THE AREA MOST LIKELY TO SEE CONVECTION WILL BE SOUTHEASTERN KANSAS AS WELL AS FAR WESTERN/SOUTHWESTERN MISSOURI...ROUGHLY ALONG AND WEST OF A LINE FROM NEVADA/FT SCOTT SOUTHEASTWARD TOWARD BRANSON AND CASSVILLE. AS FAR AS SEVERE WEATHER POTENTIAL/THREATS...CONFIDENCE IS INCREASING THAT ENOUGH INSTABILITY WILL BE AVAILABLE FOR A LEAST A FEW ISOLATED STRONG TO SEVERE THUNDERSTORMS...WITH THE SEVERE THREAT INCREASING (IN A RELATIVE SENSE) THE FURTHER WEST THAT ONE GOES IN THE CWA. STEEP MID LEVEL LAPSE RATE AND SUFFICIENT SHEAR FOR SUPERCELLS STRONGLY SUGGESTS THAT LARGE HAIL WILL BE THE MAIN THREAT. WHILE DEEP LAYER SHEAR WILL BE STRONG ENOUGH FOR SUPERCELLS...WEAK LOW LEVEL SHEAR WILL SIGNIFICANTLY LIMIT THE TORNADO THREAT. MARGINAL LOW LEVEL THETA-E DIFFERENTIALS WILL HAVE A SIMILAR LIMITING AFFECT ON DOWNBURST WIND POTENTIAL. BOXELL && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 310 AM CDT SAT MAR 30 2013 AN UPPER LEVEL SHORTWAVE TROUGH IS CURRENTLY PUSHING ACROSS THE CENTRAL AND SOUTHERN PLAINS EARLY THIS MORNING. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL KANSAS AND ACROSS NORTHEASTERN OKLAHOMA AHEAD OF THIS FEATURE. THIS ACTIVITY WILL SPREAD EAST INTO PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI IN THE NEXT FEW HOURS...AND THEN WILL TRACK EAST ACROSS MAINLY SOUTHERN MISSOURI THIS MORNING. AS THE TROUGH TRACKS EAST CONVECTION WILL ALSO DEVELOP AND TRACK EAST ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. BETWEEN THESE TWO AREAS THE PRECIPITATION WILL BE MORE SCATTERED IN NATURE ACROSS THE MIDDLE OF THE FORECAST AREA. THIS ACTIVITY WILL TRACK EAST ACROSS THE AREA THIS MORNING INTO EARLY THIS AFTERNOON. A FEW OF THE STRONGER STORMS MAY BE ABLE TO PRODUCE SMALL HAIL...BUT NO WIDESPREAD SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. TEMPERATURES WILL SHOOT UP ACROSS THE WESTERN PORTIONS OF THE FORECAST AREA AFTER THE SHOWERS AND THUNDERSTORMS END ACROSS THE WESTERN PORTIONS OF THE FORECAST AREA. HIGHS ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI WILL LIKELY APPROACH THE 70 DEGREE MARK THIS AFTERNOON. HIGHS WILL ONLY WARM INTO THE UPPER 50S ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI THOUGH AS PRECIPITATION AND CLOUDS LINGER LONGER INTO THE DAY. INSTABILITY WILL INCREASE ACROSS OKLAHOMA AND KANSAS AND INTO FAR WESTERN MISSOURI THIS AFTERNOON WITH THE HEATING OF THE DAY. ANOTHER WEAK UPPER LEVEL DISTURBANCE AND WEAK COLD FRONT WILL PUSH THROUGH THE AREA LATE THIS AFTERNOON INTO THIS EVENING. FORCING WILL NOT BE OVERLY STRONG WITH THESE FEATURES SO DO NOT EXPECT WIDESPREAD CONVECTION TO BREAK OUT. HOWEVER...WITH THE INCREASED INSTABILITY THERE WILL LIKELY BE ISOLATED TO SCATTERED CONVECTION THAT DEVELOPS ACROSS EASTERN OKLAHOMA AND EASTERN KANSAS INTO FAR SOUTHWESTERN MISSOURI LATE THIS AFTERNOON INTO THIS EVENING. THERE WILL BE A SEVERE HAIL RISK WITH ANY STORMS THAT ARE ABLE TO DEVELOP. AT THIS TIME THE BETTER INSTABILITY AND POTENTIAL FOR THIS WILL BE WEST AND SOUTHWEST OF THE AREA WITH THIS RISK JUST NUDGING INTO THE WESTERN PORTIONS OF THE FORECAST AREA. ANY CONVECTION THAT CAN DEVELOP WILL WEAKEN DURING THE EVENING HOURS AND PUSH SOUTH AND EAST OF THE AREA BY THE OVERNIGHT HOURS. CLOUDS WILL CLEAR SUNDAY MORNING WITH HIGHS TOPPING OUT IN THE 60S UNDER MOSTLY SUNNY SKIES SUNDAY AFTERNOON. && .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 310 AM CDT SAT MAR 30 2013 A CHANGE WILL THEN OCCUR AS THE WARMER CONDITIONS EXPERIENCED AT THE END OF THE WEEK AND THOSE THAT WILL OCCUR THIS WEEKEND COME TO AN END. A COLD FRONT AND A MUCH COLDER AIRMASS WILL SPREAD INTO THE REGION SUNDAY NIGHT INTO MONDAY. HIGHS ON MONDAY WILL OCCUR BEFORE SUNRISE WITH TEMPERATURES FALLING INTO THE 30S DURING THE DAY. PRECIPITATION WILL ALSO OCCUR ALONG AND BEHIND THE FRONT. RAIN WILL OCCUR ALONG THE FRONT WILL RAIN MIXING WITH AND CHANGING OVER TO SNOW BEHIND THE FRONT AS THE MUCH COLDER AIRMASS OVERSPREADS THE AREA. SOME LIGHT SNOW WILL LINGER INTO MONDAY EVENING BEFORE ENDING BY THE OVERNIGHT HOURS. NO ACCUMULATIONS ARE EXPECTED AS THE GROUND WILL BE WARM FROM THE RECENT MILD CONDITIONS...AND THE HIGH SUN ANGLE WILL HELP MELT SNOW ON CONTACT WITH THE GROUND. ALSO...THIS PRECIPITATION WILL GENERALLY BE LIGHT IN NATURE AND WILL NOT LAST TOO LONG. HIGHS WILL WARM INTO THE 40S ON TUESDAY THEN A WARMING TREND WILL OCCUR THROUGH THE REST OF THE WEEK AS NEAR NORMAL TEMPERATURES ARE EXPECTED BY THE END OF NEXT WEEK. ANOTHER UPPER LEVEL DISTURBANCE MAY TRACK THROUGH THE AREA AND BRING RAIN TO THE AREA ON THURSDAY. MEDIUM RANGE MODELS DIFFER ON THE TIMING AND TRACK OF THE SYSTEM WITH LOW CONFIDENCE ON THE RAIN POTENTIAL. && .AVIATION... FOR THE 18Z TAFS... VFR CONDITIONS WILL PREVAIL THROUGH MID AFTERNOON AT ALL TERMINALS. BY THE 21-23Z TIME FRAME...CONVECTION IS EXPECTED TO DEVELOP OVER THE FLINT HILLS OF KANSAS...AND EVENTUALLY PUSH EAST TOWARD THE TERMINALS DURING THE LATE AFTERNOON AND EVENING HOURS. CONVECTION WILL BE MOST LIKELY AT JLN...AND HAVE INCLUDED A TEMPO GROUP TO ACCOUNT. MVFR WITH OCCASIONAL DIPS TO IFR CAN BE EXPECTED WITH TSRA. FOR SGF AND BBG...JUST INCLUDED VCTS GROUPS GIVEN UNCERTAINTY ABOUT TIMING/COVERAGE OF CONVECTION THAT FAR EAST. CONVECTION WILL END DURING THE MID TO LATE EVENING HOURS...WITH A COLD FRONT THEN PASSING THROUGH THE REGION DURING THE OVERNIGHT. THIS WILL SHIFT WINDS TO THE NORTH AND EVENTUALLY NORTHEAST. FOR SGF AND BBG...LOW STRATUS AND FOG WILL BE POSSIBLE BEHIND THIS FRONT DURING THE PRE-DAWN HOURS SUNDAY. CONFIDENCE IN IFR CONDITIONS IS HIGH ENOUGH AT BBG TO INCLUDE WITH THIS TAF CYCLE. FOR SGF...HAVE TAKEN THINGS DOWN TO LOW END MVFR...AND WILL CONTINUE TO MONITOR AND UPDATE/AMEND AS NECESSARY. SKIES SHOULD EVENTUALLY CLEAR SUNDAY MORNING...WITH VFR CONDITIONS EXPECTED THEREAFTER. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 30, 3:08 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 308 PM CDT SAT MAR 30 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-312015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 308 PM CDT SAT MAR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED FOG RISK. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON ACROSS EASTERN KANSAS...SPREADING EAST INTO FAR WESTERN AND SOUTHWESTERN MISSOURI THROUGH THE MID EVENING HOURS. ENOUGH INSTABILITY WILL BE PRESENT FOR A FEW STRONG TO SEVERE THUNDERSTORMS...WITH THE BEST CHANCE FOR STRONG STORMS ACROSS THE I-49 CORRIDOR. HAIL TO THE SIZE OF HALF DOLLARS AND A FEW STRONG WIND GUSTS WILL BE POSSIBLE WITH ANY STRONGER STORMS. THUNDERSTORMS WILL END LATER THIS EVENING AS A COLD FRONT MOVES THROUGH THE REGION. BEHIND THIS FRONT...FOG IS EXPECTED ACROSS SOUTH CENTRAL MISSOURI. VISIBILITIES DOWN TO A MILE OR LESS WILL BE POSSIBLE LATE TONIGHT AND EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR WEST CENTRAL MISSOURI. SPOTTER ACTIVATION MAY THEN BE NEEDED ACROSS THE REMAINDER OF WESTERN MISSOURI EARLY THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL/SCHAUMANN
In the hours before
Special weather statement, Mar 30, 3:06 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT SAT MAR 30 2013
KSZ073-302030-
BOURBON KS-
306 PM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOURBON COUNTY UNTIL 330
PM CDT...
AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF XENIA...OR 20 MILES WEST OF
MOUND CITY...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FULTON...HARDING...
MAPLETON...UNIONTOWN AND XENIA.
PEOPLE IN NORTHERN BOURBON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9509 3805 9508 3805 9464 3804 9462
3801 9462 3772 9509
TIME...MOT...LOC 2006Z 304DEG 22KT 3807 9514
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:06 PM CDT | Special Weather Statement | SGF | Bourbon | 24 min |
| Mar 30, 4:11 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 49 min |
| Mar 30, 4:52 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 38 min |
| Mar 30, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 45 min |
| Mar 30, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.